# SDR 06FDEA1275

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,821 hours, 7,965 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nr 2 Anti-Ice Sy
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT AT APPROX 8,000 FT RECEIVED ENGINE 2 A/ICE DUCT ALERT.  COMPLIED W/CHECKLIST LIGHT WENT OUT AT IDLE.  RTB FOR UNEVENTFUL LANDING.  PERFORMED FIM 30-22-05, NO LEAK DETECTED ON ENG NR 2 ANTI-ICE DUCT.   ENG NR 2 COWL ANTI-ICE SHUTOFF VLV, FOUND DEFERRED OPEN.  REMOVED AND REPLACED ENG NR 2 INLET COWL ANTI-ICE SHUTOFF VALVE AS PER MD11 MM 30-22-01-41.   PERFORMED INSPECTION OF PICCOLO TUBES FOUND NIL ABNORMALITIES.  PERFORMED ENG RUN-UP AS PER JRH FOR APU AND ENG NR 2 PNEUMATIC SYS DECAY CHECK, DONE.  PASSED.  ALSO, PERFORMED HIGH POWER ENG RUN-UP AS PER JRH.  OPS  CHECKED, NORMAL.
